# SDR CALA2025082108010

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AT L/H FR69-70 WET AREA HAS SHEARED FASTENERS & POSS IBLE CORROSION.  REMOVED AND REPLACED SHEAR PLATE AT LH FR 69-70 WET AREA IAW A32 0 SRM TASK 51-72-11-911-001.
